# SDR SWAA2014062629441

- Difficulty date: June 19, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 29,004 hours, 17,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: BAC1506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL CORRODED AT STATION 787 TO 827, RBL 14.  R & R CHANNEL IAW SRM.
